# SDR 99ZZZX4508

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Aircraft: HBUME
- Make and model: Amtr FALCONARF10
- Aircraft serial: 131
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 000AE9040232
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUDDER SERVO HYDRAULIC LINES CHAFING EACH OTHER CAUSING LEAK.  THIS HAS BEEN NOTICED ON F10, S/N 162, ALSO.  S/N 131 HAD HOLE WORN INTO HARD LINE P/N F10A755401 FROM BRAIDED LINE, P/N 000AE90-4-0232.  BRAIDED LINE NEEDS TO BE REPOSITIONED AND POSSIBLY SOME TYPE OF CHAFE PROTCTION ADDED.
